# SDR S2YA04005

- Difficulty date: January 18, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Condition: Inoperative
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CREW NOTED A CAS MESSAGE FOR RT GENERATOR FAIL.  THE CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MX INSPECTED THE SYSTEM AND REPLACED THE 1VE PANEL.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
